# SDR DALA2024110810735

- Difficulty date: November 4, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 70,923 hours, 30,846 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0647247) FORWARD CARGO BAY FRAME DAMAGED AT STA 500B BETWEEN STR 24R AND STR 23R WL 165. REPAIRED FWD CARGO BAY R/H STA 500B FRAME BETWEEN STR 24R AND 23R WL 165 IAW B737 SRM 53-30-07-2R-2.
